Log In Sign Up

My day...


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 27th, 2007, 02:38 PM
texasmomof2
Guest
Posts: n/a
Got up at 5:30 to be at work by 8:00. I'm staying at my dads again while soon to be X-H moves his stuff out of the house over the next couple of weeks. Work all day, which Wed is my busiest day. Dinner with a client tonight at 6:00, which will probably last until 8:00 or so. Then drive back to my dads which is an hour long drive when not in rush hour traffic.

No wonder I'm so dang tired. Plus the new medicine (Abilify) the psych put me on for my bipolar/anorexia makes me really groggy during the day. It DOES (thank goodness) help me to sleep at night (HALLELUJAH!), so I am glad for that, but I am groggy all day. I know I probably just still need time to adjust to it, but these long days are starting to get to me.

Whew! Just needed to vent a little.
Reply With Quote
  #2  
June 28th, 2007, 08:00 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
It IS so hard adjusting to new meds...but at least you are sleeping! I know you needed that!!! It took me about a month getting used to the lamactal...I felt like I was in space. But now that I am adjusted to it,it great!!
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #3  
June 28th, 2007, 08:26 AM
texasmomof2
Guest
Posts: n/a
I don't know. It makes me really, really depressed. ALl I do is cry now, and that's not me. It was supposed to take the mania side off, but it flipped me into total depression. I even have thoughts of suicide, and I can't take that.

I called this morning and left a message for my pdoc, and they said they would have him call me back, so hopefully he will soon.
Reply With Quote
  #4  
June 28th, 2007, 08:33 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
Oh definetly NOT good if you are having thoughts of suicide. When I started my lamactal I just didnt want to talk...Everything I had to say,I said in my head Rather then outloud...weird,I know. But things have straightened out and I am normal...whatever that is Let me know how it goes once you hear from the Dr...
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #5  
June 28th, 2007, 12:56 PM
texasmomof2
Guest
Posts: n/a
He told me to switch to 1/2 a pill for a week and if the depression cont. to stop completely until I see him again in July. He said that is one of the bad side effects of this med is tthat it can stop the mania so much that it switches you into the extreme depression of bipolar. Not fun!! I'd much rather have the mania because it's fun!!!! I like being hyper. So I'll try that, but if the depression stays, I'm going to stop it.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:11 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0